# SDR ASAA2023022042129

- Difficulty date: February 20, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Part number: 147A581028
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL #147A5810-28 HAS 1EA INSERT PULLED THROUGH. AREA MARKED. GROUNDED - YES. REPAIRED FLOOR PANEL #147A5810-28 IAW B737-800 SRM 53-00-50-2R-0 AND 53-00-50-2R-1.
